Electron. J. Diff. Equ., Vol. 2013 (2013), No. 243, pp. 1-6.

Generalized Picone's identity and its applications

Kaushik Bal

In this article we give a generalized version of Picone's identity in a nonlinear setting for the p-Laplace operator. As applications we give a Sturmian Comparison principle and a Liouville type theorem. We also study a related singular elliptic system.

Submitted July 24, 2013. Published November 8, 2013.
Math Subject Classifications: 35J20, 35J65, 35J70.
Key Words: Quasilinear elliptic equation; Picone's identity; comparison theorem.

Show me the PDF file (171 KB), TEX file, and other files for this article.

Kaushik Bal
School of Mathematical Sciences
National Institute for Science Education and Research
Institute of Physics Campus
Bhubaneshwar-751005, Odisha, India
email: kausbal@gmail.com

Return to the EJDE web page